# SDR UALA2011101205530

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 59,151 hours, 22,220 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 115800021
- Part serial: FRTR116AJ
- Condition: Worn
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SEEMS TO TRANSFER INFLT FROM RIGHT WING TO LEFT W- CROSSFEED CLOSED. BURN +TOTAL CORRECT.  T/S FOR WING TO WING TXFER COULD NOT DUPLICATE BUT DID FIND LT WING OUTER TANK VENT FLOAT WORN OUT CAUSING TXFER FROM OUTER TO INNER TXFER AT APPROX 200LB PER HOUR REPLACED LT WING VENT FLOAT VLV 15QM REF AMM.  NO LEAKS, OP CHECK OKAY.
